Logo Logo
Help
Contact
Switch Language to German

Das, Siddhant (2022): Correct Aharonov-Bohm wave functions for half-integer flux. In: Europhysics Letters, Vol. 139, No. 6, 60002 [PDF, 276kB]

Abstract

A missing angle-dependent prefactor in the wave functions for half-integer magnetic flux obtained in Aharonov Y. and Bohm D., Phys. Rev., 115 (1959) 485 is supplied, without which the result is not single-valued. No physical conclusions of the paper are affected.

Actions (login required)

View Item View Item